Published October 30, 2026
| Version CC-BY-NC-ND 4.0
Journal article
Open
On Solving Special Quadratic Diophantine Equations
Authors/Creators
- 1. Associate Professor, Post Graduate & Research Department of Mathematics, Dwaraka Doss Goverdhan Doss Vaishnav College, Chennai (Tamil Nadu), India.
- 1. Research Scholar, Post Graduate & Research Department of Mathematics, Dwaraka Doss Goverdhan Doss Vaishnav College, Chennai (Tamil Nadu), India.
- 2. Associate Professor, Post Graduate & Research Department of Mathematics, Dwaraka Doss Goverdhan Doss Vaishnav College, Chennai (Tamil Nadu), India.
Description
Abstract: Diophantine equations, named afterthe ancient Greek mathematician Diophantus, play a vital role not only in number theory but also in several branches of mathematics. In this paper, we solve a special quadratic Diophantine equation and derive its possible solutions.
Files
A125807010427.pdf
Additional details
Identifiers
- DOI
- 10.54105/ijam.A1258.07010427
- EISSN
- 2582-8932
Dates
- Accepted
-
2026-10-15Manuscript received on 04 September 2026 | First Revised Manuscript received on 13 September 2026 | Second Revised Manuscript received on 28 September 2026 | Manuscript Accepted on 15 October 2026 | Manuscript published on 30 October 2026.
References
- Bekker, B., Podkopaev, O., & Podkopaeva, O. (2026). Solving linear Diophantine equations. International Journal of Mathematical Education in Science and Technology, 57(6), 1252–1259. DOI: 10.1080/0020739X.2025.2512476
- Novriana Sumarti et. al, A method for finding numerical solutions to Diophantine equations using Spiral Optimization Algorithm with Clustering (SOAC), Applied Soft Computing, Volume 145, 2023, 110569, DOI: 10.1016/j.asoc.2023.110569
- Hashim, H. R. & Tengely, Sz. (2019), Diophantine equations related to reciprocals of linear recurrence sequences, Notes on Number Theory and Discrete Mathematics, 25(2), 49 – 56, DOI: 10.7546/nntdm.2019.25.2.49-56.
- Janaki G, Shankari AG. (2024) Exponential Diophantine Equation 2 2 2 ( 1) , nv n n w − + = n = 2;3;4;5. Indian Journal of Science and Technology. 17(2): 166-170. DOI: 10.17485/IJST/v17i2.2544
- Chakraborty, K., & Hoque, A. (2024). On the exponential Diophantine equation 2 2 m n p x p q y += . New Zealand Journal of Mathematics, 55, 53–60. DOI: 10.53733/345
- Bogdan Grechuk, Polynomial Diophantine Equations: A Systematic Approach, Springer, 2024, DOI: 10.1007/978-3-031-62949-5